# SDR CALA2018092802002

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,183 hours, 30,577 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRIC SMELL IN THE COCKPIT FOUND FIRST OFFICER''S MAP LIGHT SMOKING AND HOT TO TOUCH. FOUND CO-PILOTS MAP LIGHT AS SOURCE OF ELECTRIC SMELL CIRCUIT BREAKER Z06 ON PANEL LOCKED OUT PER AMM 33-12-12-000-002-A. SEE TSM 05-50-00-810-831-A, TYPE 9. REF TSM 05-50-00-810-831-A. TRACED ODER DOWN TO F/O''S SLIDING WINDOW MAP READING LIGHT. REPLACED LIGHT ASSY REF AMM33-12-12-000-003-A. RESET C/B, LIGHT CHECKS OK. NO DAMAGE TO A/C WIRES FOUND, ALL CONTAINED TO LIGHT ASSY RHEOSTAT. OK FOR SERVICE.
